# SDR SWAA2022092205547

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 65,396 hours, 38,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: L/H Overwing Exi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFT OVERWING EXIT EMERGENCY LIGHTS AND CENTER ISLE EMERGENCY EXIT SIGN INOP / [01] R&R?D BATTERY AND CHARGER 33-51-06
